# SDR 29GA2021111200001

- Difficulty date: November 6, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N403SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1219
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: S5367128924405
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL: REPORT: LH AFT MAIN LANDING GEAR BODY PANELS AND PROTION OF FUSELAGE DAMAGE DUE TO TUG
CONTACT WITH AIRCRAFT. CORRECTIEV ACTION: REPAIRED LEFT AFT MAIN LANDING GEAR BODY PANLES AND FUSELAGE DAMAGE IAW EO  ATR42-5300-2021-001 AND ATR INSTRUCTION REFERENCE ES-0148580-02 ISSUE C.
